Am a 51 yr old male. Was on vacation with kids and did some roller coaster type stuff! Afterwards, experienced pronounced flutter sensation in chest - not pain or tightness. This has been returning on a regular basis. Attended cardiologist and had a clear angiogram, echo scan and cardio stress test. Used a 24 hr haltor monitor but did not experience symptom during the test. The sensation is associated with exercise and is getting more pronounced. Could a rush of adrenalin (it was a scary ride) have caused some electrical damage to my heart which is not registering on any of the tests undertaken?
I don't think a rush of adrenalin would cause any electrical damage to your heart. But, it could bolster your anxiety and, in turn, set off some flip-flops (PVCs/PACs). In someone with a structurally normal heart, PVCs and PACs are considered benign. One thing that might help is to ask your doctor for an "event" monitor. You can wear it for a longer period of time (weeks) and press "record" when you feel something. That way, you'll be sure your doctor is "seeing" what you're "feeling."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.